# SDR MK9A20150423001

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N835MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2335
- Aircraft time: 3,404 hours, 6,399 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,404 hours, 6,259 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B, E, A

## Discrepancy

AIRCRAFT WAS BEING FLOWN BY PIC & SIC AT APPROX 400 FT, PILOT FELT A JOLT & OBSERVED ITT AT 720 THEN JUMPED TO 805.  THE PILOT REPORTED THE POWER LEVER & EMER POWER LEVER WAS UNRESPONSIVE & UNABLE TO REGULATE FUEL FLOW TO ENG.
